# SDR DL72W000715

- Difficulty date: April 15, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N297WA
- Make and model: Boeing 727247
- Aircraft serial: 22534
- Aircraft time: 57,141 hours, 39,053 cycles
- Engine: Pwa JT8D15
- Engine time: 53,054 hours, 38,209 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Intermittent
- Location: Nr 2 Engine
- Part time: 53,054 hours, 38,209 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

AT 15,000 FT WITH B LOOP SELECTED FOR NR 3 ENGINE FIRE DETECTION SYS, NR 2 ENGINE FIRE LIGHT ILLUMINATED AND BELL.  ABNORMAL POM C/W AND NR 2 ENG SHUTDOWN.  FIRE LIGHT NEVER WENT OUT AND BELL INTERMITTENT.  FOUND DETECTOR LOOP NR M447 BAD.  REMOVED AND REPLACED LOOP, RAN ENG AT T/O AND PART POWER.  LOOP AND ENG RUN, CHECK NORMAL.  LOOP (S/N 3386) OFF, (P/N 264101400).
